# SDR ASAA2016063017234

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,951 hours, 11,469 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9285
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,558 hours, 9,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED DUCT PRESSURE (RT ENGINE LESS THAN 18PSI THRU 50% N1) WHILE PERFORMING BLEED AIR CROSSOVER TEST. LEFT ENGINE OK.  ACFT GROUNDED. HIGH STAGE REGULATOR FAILED BLEED AIR HEALTH CHECK T/C NG-36WC-0001. REPLACED HIGH STAGE REGULATOR IAW AMM 36-11-07. OPS CK GOOD. ETOPS REPAIR CONFIGURATION COMPLIED WITH.
